On the dependence of the norm of a multiply monotone function on the norms of its derivatives
AbstractWe establish necessary and sufficient conditions for a system of positive numbers Mk1 , Mk2 , Mk3 , Mk4 , 0 = k1 < < k2 < k3 \leq r 3, k4 = r guaranteeing the existence of an (r 2)-monotone function x on the half line such that \| x(ki)\| \infty = Mki , i = 1, 2, 3, 4.
How to Cite
BondarenkoA. R., and KovalenkoO. V. “On the Dependence of the Norm of a Multiply monotone function on the Norms of Its Derivatives”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 7, July 2018, pp. 867-75, http://umj.imath.kiev.ua/index.php/umj/article/view/1601.